default search action
"Maximum Rate of Growth of Enstrophy in Solutions of the Fractional Burgers ..."
Dongfang Yun, Bartosz Protas (2018)
- Dongfang Yun, Bartosz Protas:
Maximum Rate of Growth of Enstrophy in Solutions of the Fractional Burgers Equation. J. Nonlinear Sci. 28(1): 395-422 (2018)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.